# SDR DALA14018706305

- Difficulty date: March 21, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 102,972 hours, 12,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK. BATTERY CHARGER FOUND INOPERATIVE.   R & R BATTERY CHARGER IAW AMM 33-51, OPS CHECKED GOOD.
